# SDR SWAA2023113025426

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 61,875 hours, 40,753 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER L/H LOWER HORIZONTAL SLIDER SEAL IS CRACKED<[01] REMOVED AND REPLACED SEAL PER AMM 53-31-31.;[02] C/W INSPECTION
